Couldn't find what you looking for?

TRY OUR SEARCH!

Hey guys.

I am having problems with my high blood pressure. I think that my pressure is elevated ever since I was in the high school and I never controlled this. But then I got a job and I needed to visit the doctor. They found out that I am having problems with blood clots as well so they prescribed Warfarin to me. I am using it even if I am not happy about it. But there is not too much thing I can do about it. I need to know what are the side – effects of it?  I also have a birthday celebration in three days from now and I want to know can I use Warfarin with alcohol?

Loading...

Good day Judith.

First, let’s talk about side effects. The side effects are : abdominal pain, stomach pain, cramping, bleeding gums, possible blood in the urine, bloody stools, blurred vision, chest pain, chest discomfort, headaches, increased vulva bleeding, nosebleeds, peeling of your skin, black stone, dark urine, sweating etc. I am sure that I have forgot some of them. Now about your other question – are you serious? You should never use any medication with alcohol. Besides, you should not drink alcohol if you are having hearth issues.  

Forget about alcohol especially in the combination with heath pills.

Consult your doctor.

Reply

Loading...

Here is what I know about the side effects. These are very rare but they still can happen:

  1. arm, back, or jaw pain
  2. change in consciousness
  3. chills
  4. dizziness diarrhea
  5. fast or irregular heartbeat\ itching
  6. fainting or loss of consciousness
  7. blue-green to black skin discoloration
  8. blue or purple toes
  9. chest tightness or heaviness
  10. clay-colored stools
  11. fast or irregular breathing
  12. fever
  13. light-colored stools
  14. pain, redness, or sloughing of the skin
  15. loss of appetite
  16. nausea and vomiting
  17. troubled breathing with exertion
  18. yellow eyes and skin
  19. skin rash
  20. small red or purple spots on the skin

That’s all I know.

Reply

Loading...

Wow I have never heard about the majority of these side effects listed above.

And I’ve been using Warfarin for quite a while.

I’m not so sure I would ever start using it if I knew about all of these side effects.

But if I recall well, none of these ever occurred while I was using Warfarin. I never had a single side effect.

 

You are certainly not supposed to use it with alcohol. And why are you consuming alcohol anyway?

Eric is right,  since you have heart problems you are not supposed to use it in any way let alone combine it with heart pills.

Reply

Loading...

Hey there.

So, my mom was using Warfarin. We didn’t know that much about side – effects but when she started to have some, we visited her doctor. Yes, up there are side – effects that you can have if you are using warfarin. I didn’t believe that there are so many of them but a lot of them started to happen to my mom.

And now I need to ask you – why the hell you want to use alcohol? I understand when people love to drink alcohol, but when they are dealing with heart problems that is the worst decision ever.

Reply

Loading...

I think that the person who asked this question won’t come back in here. But I agree with everyone that you should never think to take Warfarin and alcohol together. And here are why: using Warfarin together with alcohol can cause you to bleed more and to have more predisposition for heart attack and some other heart issues. If you take Warfarin you should definitely avoid to take alcohol. Some people will tell you that you can drink one or even two drinks per day, but I think that you should ask your doctor about this. In this combination Warfarin can affect your normal liver function. Also, it can because you to have vomiting, blood in your stool, blood in your stools, headaches, weakens, etc.

Reply

Loading...

 

Hi guys. It is not my intention to defend someone, but I have heard that you can take one drink if you are using Warfarin and that nothing is going to happen with you. But I need to tell you that I am a big coward and I would not do that because I am scared for my liver. And, my heart – of course.

About side – effects, there are a lot of them.

Most common are nausea, loss of appetite and stomach pain. If any of those side – effects are getting worse, you should tell your doctor immediately.

But the good thing is that many people are using this medication without having side – effects.

Reply

Loading...

Hello all. @ * A s H l e Y* - me too. I wouldn’t even consider taking alcohol with antibiotics let alone consuming it with heart meds.

I guess that has something to do with the fact that I knew tons of people back in college who had the worst reactions ever to alcohol because at that time they were on some medical therapies and they have been consuming alcohol at the same time. So I’ve seen it, I would not like that to happen to me, so I would definitely skip the alcohol until I’m done with the therapy.

Reply

Loading...

I am having the same problem. I don’t have any particular event coming, but I work in television and we have dinners and party events all the time. During summer I often get invited to cocktail parties, that will probably the case with this summer too. And actually I do have a particular even. Although I don’t know will I be using Warfarin for so long, my doctor didn’t tell me anything. My best friend is getting married, probably in June or perhaps May if they find a place to live soon. So I will definitely be drinking. I don’t know if I could just stop taking Warfarin the day before I plan to drink and then continue taking it the day after. My doctor would probably say that this is not a good idea.
Reply

Loading...